CSpace

Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
Homoclinic orbits of first order discrete Hamiltonian systems with super linear terms 期刊论文
SCIENCE CHINA-MATHEMATICS, 2011, 卷号: 54, 期号: 12, 页码: 2583-2596
Authors:  Chen WenXiong;  Yang MinBo;  Ding YanHeng
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
homoclinic orbits  first order discrete Hamiltonian systems  super linear  critical points  
Standing waves to discrete vector nonlinear Schrodinger equation 期刊论文
JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS, 2011, 卷号: 17, 期号: 10, 页码: 1455-1469
Authors:  Yang, Minbo
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
discrete vector Schrodinger equation  standing waves  critical point theory  
On a class of infinite-dimensional Hamiltonian systems with asymptotically periodic nonlinearities 期刊论文
CHINESE ANNALS OF MATHEMATICS SERIES B, 2011, 卷号: 32, 期号: 1, 页码: 45-58
Authors:  Yang, Minbo;  Shen, Zifei;  Ding, Yanheng
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Variational methods  Least energy solution  Hamiltonian system  
Solutions for Discrete Periodic Schrodinger Equations with Spectrum 0 期刊论文
ACTA APPLICANDAE MATHEMATICAE, 2010, 卷号: 110, 期号: 3, 页码: 1475-1488
Authors:  Yang, Minbo;  Chen, Wenxiong;  Ding, Yanheng
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Discrete Schrodinger equation  Standing waves  Nonlinear lattices  
Solutions for periodic Schrodinger equation with spectrum zero and general superlinear nonlinearities 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2010, 卷号: 364, 期号: 2, 页码: 404-413
Authors:  Yang, Minbo;  Chen, Wenxiong;  Ding, Yanheng
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Schrodinger equation  Ambrosetti-Rabinowitz condition  Concentration-compactness principle  
Solutions of a class of Hamiltonian elliptic systems in R-N 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2010, 卷号: 362, 期号: 2, 页码: 338-349
Authors:  Yang, Minbo;  Chen, Wenxiong;  Ding, Yanheng
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Variational methods  Ground state solution  Superlinear  Critical points  
Infinitely many stationary solutions of discrete vector nonlinear Schrodinger equation with symmetry 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2010, 卷号: 215, 期号: 12, 页码: 4230-4238
Authors:  Yang, Minbo;  Zhao, Fukun;  Ding, Yanheng
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Discrete vector Schrodinger equation  Stationary solutions  Critical point theory  
Multiple semiclassical solutions for the nonlinear Maxwell-Schrodinger system 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2009, 卷号: 71, 期号: 3-4, 页码: 730-739
Authors:  Yang, Minbo;  Shen, Zifei;  Ding, Yanheng
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Maxwell-Schrodinger system  Semiclassical solution  Variational methods